# SDR 06FDEA0857

- Difficulty date: February 27, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 12,151 hours, 6,529 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: C2311819
- Part serial: B856
- Condition: Cracked
- Location: Zone 700
- Part time: 6,305 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FINAL APPROACH TO IND LT MAIN LANDING GEAR FAILED TO EXTEND FULLY DOWN AND LOCK.  FWD PANEL GEAR HANDLE SHOWING RED DOWN ARROW, LT GEAR INDICATION SHOWS RED -UNLK-, WD GEAR PANEL INDICATION AND OVERHEAD WERE IN AGREEMENT LT GEAR NOT DOWN AND LOCKED.  FLIGHT RECORDER INDICATES LATERAL LOADS NO GREATER THAN -.23 AND .22, BOTH IN ACCEPTABLE LIMITS PER AMM 05-51-44-0 PAGE 1 ITEM 2A, THE VERTICAL G'S INDICATED 1.78 THE AMM 05-51-17-0.  REMOVED AND REPLACED LEFT MAIN GEAR BRACE STRUT (DOWNLOCK ACTUATOR).  PERFORMED LEAK AND OPS CHECK SYSTEM OPS CHECKS NORMAL AND NO LEAKS NOTED.  MM 32-31-55-4.  OFF C23118-1-9.
